# SDR ASAA2021072135507

- Difficulty date: July 21, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 49,275 hours, 14,292 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Tat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEMP PROBE ANTI - ICE MASTER CAUTION ILLUMINATED IN CRUISE. INDICATIONS NORMAL. GROUNDED - YES. REMOVED AND REPLACED TAT PROBE IAW B737-800 AMM 34-21-06. OPS CHECK OKAY.
